# SDR AALA202005139004

- Difficulty date: May 10, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N9012
- Make and model: Airbus A319-115
- Aircraft serial: 5810
- Aircraft time: 18,220 hours, 8,615 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240006
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. R1 DOOR DAMPER PRESSURE LOW. FOUND DURING PS CHECK. SERVICED R1 DOOR DAMPER PER AMM 52-10-00.
